An efficient iterative scheme for the highly constrained augmented Stokes problem for the numerical simulation of flows in porous media

Harlen, OG, Hwang, WR and Walkley, MA (2013) An efficient iterative scheme for the highly constrained augmented Stokes problem for the numerical simulation of flows in porous media. Korea-Australia Rheology Journal, 25 (1). 55 - 64. ISSN 1226-119X

Abstract

Metadata

Authors/Creators:
  • Harlen, OG
  • Hwang, WR
  • Walkley, MA
Copyright, Publisher and Additional Information: © Springer Verlag, 2013. This is an author produced version of a paper published in Korea-Australia Rheology Journal. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at link.springer.com
Dates:
  • Published: February 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Nov 2013 11:05
Last Modified: 15 Sep 2014 01:33
Published Version: http://dx.doi.org/10.1007/s13367-013-0006-9
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s13367-013-0006-9

Share / Export

Statistics